# SDR DALA2021123008171

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 62,058 hours, 29,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2068576) DURING INSPECTION FOUND CRACED VAPOR BARRIER ON RH WING CENTER SECTION REAR SPAR , BULKHEAD STA 663. CRACK OF 2.755 IN LENGTH ON VAPOR BARRIER ON RH WING CENTER SECTION REAR SPAR , BULKHEAD STA 663 WAS REPAIRED PER B737-800 SRM 57-10-10-2R PROCEDURE 2 REPAIR 2.
